# SDR ASOA2014080611012

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PULL IN LEVER DOUBLER CRACKED INSIDE ACCESS PANEL, 832AR.  R & R ASD PULL IN LEVER DOUBLER IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01 AND AMM 51-42-21-001-001-A01 IAW DWG 601R318097.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
